# SDR SWAA2023050319551

- Difficulty date: March 21, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STA 203.10 RIB ; 23 INCHES FROM FRONT SPAR; INBOARD SIDE OF RIB . CRACK LENGTH IS 1.500 INCHES 2023-208536<[01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:220273012; DUE DATE: 17-DEC-23.;[02] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE: 22-APR-23 WAS USED;[03] REPAIRED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STA 203.10 RIB ; 23 INCHES FROM FRONT SPAR; INBOARD SIDE OF RIB. IAW B737-700 SRM 55-10-01-2R-11 SEE INDIVIDUAL SING-OFF BELOW;[04] REPAIRED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STA 203.10 RIB ; 23 INCHES FROM FRONT SPAR; INBOARD SIDE OF RIB. IAW B737-700 SRM 55-10-01-2R-11 SEE INDIVIDUAL SING-OFF BELOW RII
